# SDR FDEA202205181255

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,318 hours, 20,726 cycles
- System (JASC): 3251 · Steering Unit
- Part: Cylinder
- Part number: ACG74405507
- Part serial: AP032
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAXI OUT WAS FINE. ON TAXI IN, FIRST RIGHT HAND  TURN NOTICED ABOUT HALF WAY THROUGH THE RIGHT TURN,  TILLER BECAME IN EFFECTIVE AND USED DIFFERENTIAL  BRAKING TO STRAITENED UP. TRIED NEXT RIGHT TURN AT  GATE VERY SLOW, AGAIN NO AUTHORITY. STOPPED THE  AIRPLANE AND CALLED TO BE PULLED IN.    REMOVED AND REPLACED RIGHT NOSE LANDING GEAR  STEERING CYCLINDER OPS AND LEAK CHECK NORMAL REF MM  CHAP 32-52-30-4.
